Alert archive / Delaware / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 4, 2015, 6:11 PM EDT for Sussex County, Delaware. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2015, 6:11 PM EDT (22:11 UTC)
- Expired
- Aug 4, 2015, 7:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 30 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1672 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
732
WWUS81 KPHI 042211
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT TUE AUG 4 2015
DEZ003-042315-
INLAND SUSSEX-
611 PM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...
AT 609 PM EDT...A STRONG THUNDERSTORM WAS NEAR VIENNA...OR 11 MILES
NORTHWEST OF FRUITLAND...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...DELMAR...SYCAMORE...
BLADES AND BETHEL.
LAT...LON 3846 7569 3847 7569 3860 7571 3877 7547
3878 7545 3857 7524 3845 7547
TIME...MOT...LOC 2209Z 232DEG 28KT 3841 7579
$$
SZATKOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:41 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Aug 4, 3:41 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT TUE AUG 4 2015 .SYNOPSIS... A COLD FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTHEAST THROUGH THE REGION TONIGHT. HIGH PRESSURE WILL THEN BUILD EASTWARD INTO THE REGION FOR THE MIDDLE PART OF THE WEEK. BY THURSDAY NIGHT, LOW PRESSURE WILL ADVANCE NORTHEAST TOWARD THE REGION THEN EXIT OFF THE NEW ENGLAND COAST BY EARLY SATURDAY. HIGH PRESSURE WILL BUILD EASTWARD INTO THE REGION ON SUNDAY WITH ANOTHER COLD FRONTAL PASSAGE FOR THE EARLY PART OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A COLD FRONT CONTINUES TO SLOWLY TRACK ACROSS EASTERN PA. IT'S FORECAST TO DRIFT ACROSS NEW JERSEY AND THE DELMARVA OVERNIGHT TONIGHT AND HIT THE OCEAN WATERS BY 12Z WEDNESDAY. TODAY WAS THE 8TH CONSECUTIVE DAY THAT PHL HIT 90. TOMORROW WILL BE CLOSE. MORE ON THIS IN THE CLIMATE SECTION BELOW. THERE ARE SIGNIFICANT DEWPOINT DIFFERENCES ACROSS THE CWA THIS AFTERNOON. THE SPREAD RANGES FROM THE MID 50S NORTH AND WEST TO THE LOWER 70S SOUTH AND EAST. THIS GAP WILL CLOSE OVERNIGHT WITH THE ADVANCEMENT OF THE COLD FRONT. GOING FORWARD TONIGHT, WE'LL MAINTAIN THE MENTION OF ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS, MAINLY ACROSS THE I-95 CORRIDOR AND LOCATIONS SOUTH AND EAST. SPC CONTINUES TO HIGHLIGHT SOUTHERN NJ AND THE DELMARVA WHERE THE DEWPOINTS ARE THE WARMEST, AND STEEPER LOW LEVEL LAPSE RATES AND VERTICAL SHEAR ARE PRESENT. THERE'S VERY LITTLE THREAT OF ANY PRECIPITATION AT ALL THIS EVENING ACROSS THE LEHIGH VALLEY, THE SOUTHERN POCONOS, AND NORTHWEST NJ. ONCE THE FRONT CLEARS THE COAST, SKIES SHOULD CLEAR FOR MOST. STAT GUIDANCE HINTS AT SOME PATCHY FOG ACROSS THE NJ PINES, BUT THIS ASSUMING SOME RAIN FALLS. LOWS WILL BOTTOM OUT IN THE MID 50S NORTH AND WEST TO AROUND 70 ACROSS THE I95 CORRIDOR AND COASTAL PLAIN. WINDS WILL RELAX TO 5 MPH OR LESS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE WEAK COLD FRONT WILL CONTINUE TO PUSH OFF THE COAST TOMORROW ALLOWING SURFACE HIGH PRESSURE TO BEGIN BUILDING LATE IN THE DAY. A NICE DAY SHAPING UP OVERALL WITH EXPECTED TEMPERATURES NOT THAT FAR OFF FROM SEASONAL NORMS AND COMFORTABLE DEWPOINTS IN THE MID 50S TO LOWER 60S. THE REGION WILL SEE A GOOD AMOUNT SUNSHINE AND A BIT OF A BREEZE IN THE AFTERNOON. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... WEDNESDAY NIGHT AND THURSDAY: HIGH PRESSURE WILL MOVE WEST TO EAST ACROSS THE REGION IN THIS PERIOD WITH A SOMEWHAT COOLER AIRMASS IN THE REGION COMPARED TO RECENT DAYS. AN INCREASE IN HIGH CLOUDS IS LIKELY AS THE NEXT LOW PRESSURE SYSTEM DEVELOPS IN THE OHIO VALLEY THURSDAY WITH A FEW SHOWERS/RUMBLES OF THUNDER AS WELL POSSIBLE BY SUNSET. NOT MUCH SPREAD OVERALL IN THIS PERIOD ON MOST ELEMENTS WITH THE MODEL AND THEIR RESPECTIVE ENSEMBLES. 925 MB TEMPERATURES CLOSE TO 20C STILL SUGGEST HIGH TEMPERATURES WILL BE IN THE MID 80'S ON AVERAGE. THURSDAY NIGHT THROUGH SATURDAY: A VERY COMPLICATED PICTURE ON THE EVOLUTION OF VARIOUS FEATURES IN THIS PERIOD WITH A WIDE RANGE IN MODELED SOLUTIONS STILL ON THE TABLE. SOME POTENTIAL EXISTS FOR A HEAVY RAIN EVENT THURSDAY NIGHT THROUGH FRIDAY NIGHT. LOW PRESSURE IS EXPECTED TO DEVELOP IN THE OHIO VALLEY ON THURSDAY WITH MOISTURE OVERRUNNING A WARM FRONT TRIGGERING SHOWERS AND THUNDERSTORMS ALONG IT. MODELING IS HAVING A POOR TIME WITH THE EXACT DETAILS ON THIS CONVECTION. AS A RESULT, FEEDBACK IS OCCURRING ON SOME MODEL RUNS WITH REGARDS TO FURTHER DEVELOPMENT OF THE CONVECTION. MODEL CONSENSUS HAS THE LOW PRESSURE TRAVELING EASTWARD ALONG THE FRONT TO OUR SOUTH WITH OVERRUNNING RAIN TO THE NORTH OF THE BOUNDARY AND A STRONG/SEVERE STORM THREAT WELL SOUTH OF THE REGION. THIS LOW THEN TURNS NORTHEAST OFF THE COAST. THE GEFS AND THE 12Z GFS ARE MORE SURPRESSED AND FASTER, WHILE THE 00Z ECMWF HAD A NOR'EASTER LOOK TO IT (2-4 INCHES OF RAIN AND A WINDY, COOL DAY) AND WAS A LOT SLOWER. RIGHT NOW THESE LOOK LIKE THE GOAL POSTS. A CONSIDERABLE SPREADAPPEARS IN THE SREF AND THE GEFS AS WELL, WITH THE ECMWF ENSEMBLE MEAN A LESS AGGRESSIVE SUGGESTION THAN IT'S 00Z OPERATIONAL RUN. OUR FORECAST WILL TAKE THE MIDDLE GROUND APPROACH WHICH WAS REPRESENTED BY THE 12Z CMC, 12Z UKMET AND THE 12Z NAM/ECMWF WHICH HAVE RECENTLY FOUND MIDDLE GROUND TODAY. THIS BRINGS THE STEADIEST/ HEAVIEST RAINS FROM PHL SOUTHWARD WITH A SHARP CUTOFF FURTHER NORTH FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT. AREAS THAT SEE CLOUDS AND DECENT RAIN FRIDAY MAY STAY IN THE 60'S/70'S, DON'T WANT TO GO TO LOW ON TEMPS AT THIS POINT. IF CONDITIONS ARE MORE ON THE DRY SIDE THEN WE WOULD SEE HIGHS INTO THE 80'S. WITH THIS PICTURE, CONDITIONS DO CLEAR OUT FOR THE WEEKEND. QPF FORECAST FOR THIS EVENT HAS THE HIGHEST AMOUNTS 1-2 INCHES ACROSS THE DELMARVA WITH AMOUNTS AROUND AN INCH FOR PHILLY AND VERY LITTLE RAIN IN THE POCONOS. SATURDAY NIGHT THROUGH TUESDAY: HIGH PRESSURE WILL BUILD BACK INTO THE REGION LATE IN THE WEEKEND. ANOTHER FRONTAL BOUNDARY BRINGS A CHANCE OF SHOWERS AND STORMS AND MUGGIER/WARMER WEATHER ON MONDAY AND TUESDAY. WPC GUIDANCE WAS PRIMARILY USED IN THIS PERIOD. HOWEVER HIGH TEMPERATURES WERE INCREASED SUNDAY AND MONDAY BASED ON THE MODELED 925 MB TEMPERATURES. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR FORECAST... PRECIP CONFIDENCE IS NOT REAL HIGH THIS EVENING/TONIGHT. THE LATEST TAFS, FROM THE I-95 CORRIDOR SOUTHEAST, INCLUDED ONLY A VCTS. THE SOUTHWEST WINDS THE TERMINALS ARE SEEING THIS AFTERNOON WILL BECOME MORE WESTERLY/NORTHWESTERLY AND DIMINISH TO 7 KT OR LESS FOR THE OVERNIGHT. WINDS WILL GUST AGAIN TOMORROW UP TO ABOUT 20 KT. STAT GUIDANCE SHOWS SOME LIGHT FOG AND VSBY RESTRICTIONS FOR OUR SOUTHEASTERN TERMINALS, BUT HAVE TO BELIEVE THIS HIGHLY DEPENDENT ON THE POTENTIAL RAINFALL. JUST SOME SCATTERED CU EXPECTED FOR MUCH OF TOMORROW. OUTLOOK... WEDNESDAY NIGHT AND THURSDAY: VFR, WESTERLY WIND GUSTS 10-15 KNOTS BECOMING LIGHTER AND VARIABLE THROUGHOUT THE NIGHT AND ON THURSDAY. THURSDAY NIGHT THROUGH FRIDAY NIGHT: MVFR/IFR CONDITIONS IN RAIN WITH HIGHEST CHANCE FOR RESTRICTIONS FOR KPHL/KACY/KILG AND KMIV. EAST TO NORTHEAST WIND GUSTS AROUND 20 KNOTS, HIGHEST FRIDAY AFTERNOON. SATURDAY THROUGH SUNDAY NIGHT: VFR. WINDS UNDER 10 KNOTS, 15-20 KNOT POSSIBLE EAST OF KPHL SATURDAY AFTERNOON. && .MARINE... WE DID NOT CHANGE ANY HEADLINES THIS AFTERNOON. WE'LL KEEP THE SCA GOING THROUGH MUCH OF NIGHT ON THE OCEAN WATERS. NO HEADLINES ARE UP FOR DELAWARE BAY. WE RECEIVED A HIGH QUALITY NOAA-19 SEA SURFACE TEMP MAP FROM RUTGERS THIS AFTERNOON WITH LITTLE CLOUD COVER OBSTRUCTION. THE IMAGE CLEARLY SHOWS THE UPWELLING ALONG THE NEARSHORE WATERS. THIS COULD BE THE VERY REASON ONLY THE OFFSHORE BUOYS WERE LIT UP WITH 25 KTS AND 4 TO 6 FOOT SEAS. THIS COLDER WATER COULD OF STRENGTHENED THE INVERSION RIGHT ALONG THE COAST. FOR TOMORROW, WINDS WILL CONTINUE TO SUBSIDE, BUT SWELLS WILL TAKE A BIT LONGER TO RESPOND. NO HEADLINES ARE EXPECTED. OUTLOOK... SEAS AND NORTHEASTERLY WINDS INCREASING THURSDAY NIGHT AND FRIDAY, REACHING SCA CRITERIA BY FRIDAY AFTERNOON. WAVE HEIGHTS LIKELY AROUND FIVE FEET THROUGH SATURDAY NIGHT WITH SOME INTERMITTENT 25 KNOT GUSTS. SEAS AND WAVES FALLING BELOW SCA CRITERIA BY SUNDAY. && .RIP CURRENTS... AFTER DISCUSSIONS WITH THE CAPE MAY BEACH PATROL, WE'VE BUMPED UP THE RIP CURRENT RISK TO HIGH. AS FAR AS TIMING, THE THREAT WILL BE HIGHEST THIS MORNING INTO THE EARLY AFTERNOON. THE THREAT IS EXPECTED TO SUBSIDE BY MID-AFTERNOON. PREVIOUS DISCUSSION...THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY ALONG THE NEW JERSEY SHORE AND AT THE DELAWARE BEACHES. SEAS HAVE CONTINUED TO BUILD IN THE STIFF SOUTHERLY FLOW. WAVE HEIGHTS IN THE SURF ZONE WILL BE UP TO 4 OR 5 FEET. && .CLIMATE... TODAY WAS PHILADELPHIA'S 8TH CONSECUTIVE DAY OF 90 OR HIGHER (AS MEASURED AT PHILADELPHIA INTERNATIONAL AIRPORT). IT'S BEEN A RELATIVELY EASY GOING 8 DAY STREAK OF 90 DEGREE DISCOMFORT...THE MOST DIFFICULT BEING THE 29TH AND 30TH WHEN HEAT INDICES TOPPED OUT IN THE UPPER 90S. IF THE TEMPERATURE NUDGES 90 AT PHILADELPHIA TOMORROW, THE 9 DAY STREAK WOULD BE THE LONGEST HERE SINCE THE 12 CONSECUTIVE DAY STRETCH THAT ENDED JULY 9 2012. AS IT STANDS NOW, THE CURRENT 8 DAY STREAK RANKS 21ST TO 34TH LONGEST. IT BEGAN JULY 28TH. THE MEAN NUMBER OF 90 OR HIGHER DAYS IN A YEAR IN THE PERIOD OF RECORD DATING BACK TO 1874 IS 21. THIS YEAR WE'VE HAD 22 SO FAR (1 IN MAY, 7 IN JUNE, 10 IN JULY AND 4 SO FAR IN AUGUST). IF YOU RECALL THE SUMMER OF 2010, THERE WERE 55 DAYS OF 90 OR HIGHER IN PHILADELPHIA. THE LONGEST CONSECUTIVE DAY STREAK OF 90 OR HIGHER IN PHILADELPHIA WAS 18 DAYS ENDING AUGUST 15 1988. THEN 17 ENDING AUGUST 5 1995 13 ENDING SEPTEMBER 5 1953 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR ANZ450>455. && SYNOPSIS...GAINES NEAR TERM...KRUZDLO SHORT TERM...KRUZDLO LONG TERM...GAINES AVIATION...GAINES/KRUZDLO MARINE...GAINES/KRUZDLO RIP CURRENTS...KRUZDLO CLIMATE...DRAG
Hazardous weather outlook, Aug 4, 3:50 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT TUE AUG 4 2015 NJZ001-007-PAZ054-055-060>062-052000- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 350 PM EDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ008>010-012-015-PAZ070-071-101>106-052000- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 350 PM EDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LOW PRESSURE SYSTEM MOVING SOUTH OF THE AREA COULD BRING HEAVY RAIN THURSDAY NIGHT AND FRIDAY. SOME UNCERTAINTY IS PRESENT WITH THE EXACT TRACK OF THE LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ014-024>026-052000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 350 PM EDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS FOR THE NEW JERSEY SHORE AND THE DELAWARE BEACHES. SCATTERED THUNDERSTORMS MAY DEVELOP AND BECOME SEVERE THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LOW PRESSURE SYSTEM MOVING SOUTH OF THE AREA COULD BRING HEAVY RAIN THURSDAY NIGHT AND FRIDAY. SOME UNCERTAINTY IS PRESENT WITH THE EXACT TRACK OF THE LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-052000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY CONTAIN LOCALLY STRONG WINDS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-052000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 350 PM EDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY DEVELOP AND BECOME SEVERE THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LOW PRESSURE SYSTEM MOVING SOUTH OF THE AREA COULD BRING HEAVY RAIN THURSDAY NIGHT AND FRIDAY. SOME UNCERTAINTY IS PRESENT WITH THE EXACT TRACK OF THE LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 4, 1:56 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 PM EDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 AM TSTM WND DMG TILDEN TWP 40.53N 76.04W
08/04/2015 BERKS PA 911 CALL CENTER
SEVERAL TREES AND WIRES DOWN IN THE TWP
0152 AM TSTM WND DMG HAMBURG 40.56N 75.98W
08/04/2015 BERKS PA 911 CALL CENTER
TREES DOWN IN THE TWP. WINDOWS BLOWN OUT IN A
RESIDENTIAL HOME.
0209 AM TSTM WND DMG 1 E MILL CREEK CORNER 40.56N 75.73W
08/04/2015 BERKS PA 911 CALL CENTER
NUMEROUS TREES DOWN NEAR I-78 ALONG THE BERKS/LEHIGH
COUNTY BORDER
0230 AM LIGHTNING PALMER TWP 40.70N 75.26W
08/04/2015 NORTHAMPTON PA EMERGENCY MNGR
HOUSE WAS HIT 65 MORNINGSIDE DRIVE..HIT IN YARD AND RAN
UP GUTTER INTO EVE OF ATTIC
&&
EVENT NUMBER PHI1500659 PHI1500660 PHI1500661 PHI1500662
STAFFSpecial weather statement, Aug 4, 6:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT TUE AUG 4 2015
DEZ003-042315-
INLAND SUSSEX-
611 PM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...
AT 609 PM EDT...A STRONG THUNDERSTORM WAS NEAR VIENNA...OR 11 MILES
NORTHWEST OF FRUITLAND...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...DELMAR...SYCAMORE...
BLADES AND BETHEL.
LAT...LON 3846 7569 3847 7569 3860 7571 3877 7547
3878 7545 3857 7524 3845 7547
TIME...MOT...LOC 2209Z 232DEG 28KT 3841 7579
SZATKOWSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 2:07 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Somerset | 53 min |
| Aug 4, 2:30 AM EDT | Special Weather Statement | PHI | Morris, Warren | 60 min |
| Aug 4, 2:56 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 64 min |
| Aug 4, 3:33 AM EDT | Special Marine Warning | PHI | 57 min | |
| Aug 4, 3:36 AM EDT | Special Weather Statement | PHI | Morris | 24 min |
| Aug 4, 4:12 AM EDT | Special Weather Statement | PHI | Gloucester | 63 min |
| Aug 4, 4:20 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 33 min |
| Aug 4, 5:25 AM EDT | Special Weather Statement | PHI | Monmouth | 65 min |
| Aug 4, 10:53 AM EDT | Rip Current Statement | PHI | Cape May | 4 hr |
| Aug 4, 12:06 AM EDT | Special Weather Statement | PHI | Chester | 54 min |
| Aug 4, 12:45 AM EDT | Special Weather Statement | PHI | Bucks, Chester, Montgomery, Philadelphia | 60 min |
| Aug 4, 1:23 AM EDT | Special Weather Statement | PHI | Berks | 37 min |
| Aug 4, 1:31 AM EDT | Severe Thunderstorm Warning | PHI | Berks | 44 min |
| Aug 4, 1:42 AM EDT | Special Weather Statement | PHI | Carbon | 48 min |
| Aug 4, 1:54 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 50 min |
| Aug 4, 5:18 AM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 57 min |
| Aug 4, 5:37 AM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 34 min |
| Aug 4, 6:20 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 20 min |
Nearby
Special Weather Statements in Delaware, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.